MathSciNet Relay Station
MathSciNet bibliographic data
MR2218234 (2006m:26043) 26D15 (34K05 49J05)
Cho, Yeol Je; Dragomir, Sever S.; Kim, Young-Ho On some integral inequalities with iterated integrals. J. Korean Math. Soc. 43 (2006), no. 3, 563–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement